# SDR IPXA2023080933780

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 31,364 hours, 21,093 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON PANEL ABOVE #2 ENGINE BENT, AND WONT CLOSE REPLACED FWD HINGE BOLT. OPS CHECK NORMAL OF DOOR PER 54-53-02
